# SDR AALA20120229008

- Difficulty date: February 29, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- Aircraft time: 67,388 hours, 18,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RIGHT OUTBOARD SKIRT ANGLE FORWARD END STATIONS 1681 TO 1685 CORRODED.  INSTALLED REPAIR DOUBLER PER SRM 53-60-51-2R.
